Volume 12, Issue 1 (7-1998)                   1998, 12(1): 29-40 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shams A. نظری بر مبنای نظام "مدیریت منطقه‌ای". Journal of Management and Development Process. 1998; 12 (1) :29-40
URL: http://jmdp.ir/article-1-325-en.html
Abstract:   (5471 Views)
This article has no abstract.
Full-Text [PDF 3876 kb]   (1598 Downloads)    
Type of Study: Research | Subject: Special
Received: 2012/03/26

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Quarterly Journal of Management and Development Process

Designed & Developed by : Yektaweb